# SDR CA960514106

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Door Window
- Part number: 369H202481
- Condition: Failed
- Location: Pilots Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) HELICOPTER IN CRUISE, APPROXIMATELY 120 KNOTS, WHEN PILOTS WINDOW IMPLODED THEN EXITED AND SHATTERED.
